# SDR UALA2011022400930

- Difficulty date: February 23, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 54,690 hours, 6,492 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 784465
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 LT DOOR 4 RT EXIT DOOR LIGHT INOP, AFT GALLEY BOTTOM EMERGENCY LIGHT STRIPS INOP, SEAT ROWS 45 THRU 53 EMERGENCY LIGHT STRIPS INOP.  SPLICED IN NEW FEEDER CABLE AT GALLEY WALL, OP CKS GOOD ON GROUND.
